Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 52, NWS Jackson, MS

March 19, 2018Bolivar County, Sunflower County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 19, 2018, 3:29 AM CDT for Bolivar County, Sunflower County, Mississippi. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2018, 3:29 AM CDT (08:29 UTC)
Expired
Mar 19, 2018, 3:57 AM CDT
In force
28 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Bolivar County, MS, Sunflower County, MS

The radar

The Little Rock radar (KLZK), 159 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 3:31 AM CDTHAIL 16 W Duncan, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 8.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2018-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2018-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 280 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
280 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

668 
WUUS54 KJAN 190829
SVRJAN
MSC011-133-190915-
/O.NEW.KJAN.SV.W.0052.180319T0829Z-180319T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
329 AM CDT MON MAR 19 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northeastern Sunflower County in northwestern Mississippi...
  Northeastern Bolivar County in northwestern Mississippi...

* Until 415 AM CDT

* At 329 AM CDT, a severe thunderstorm was located near Deeson, or 10
  miles northwest of Shelby, moving east at 45 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  Shelby around 340 AM CDT. 
  Rome around 400 AM CDT. 

Other locations impacted by this severe thunderstorm include Duncan
and Alligator.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3412 9066 3399 9066 3399 9047 3390 9046
      3395 9100 3396 9100 3396 9097 3397 9096
      3402 9099 3402 9090 3403 9089 3406 9089
      3408 9087 3410 9088 3409 9092 3412 9095
TIME...MOT...LOC 0829Z 267DEG 38KT 3406 9089 

HAIL...1.75IN
WIND...60MPH
 
$$

17
2 follow-up statements
281 
WWUS54 KJAN 190851
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
351 AM CDT MON MAR 19 2018

MSC011-133-190915-
/O.CON.KJAN.SV.W.0052.000000T0000Z-180319T0915Z/
Sunflower MS-Bolivar MS-
351 AM CDT MON MAR 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN SUNFLOWER AND NORTHEASTERN BOLIVAR COUNTIES...

At 350 AM CDT, a severe thunderstorm was located near Shelby, moving
east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Parchman and Rome around 405 AM CDT. 

Other locations impacted by this severe thunderstorm include Duncan
and Alligator.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3412 9066 3399 9066 3399 9047 3390 9046
      3394 9075 3396 9077 3398 9078 3401 9079
      3405 9078 3411 9072
TIME...MOT...LOC 0850Z 278DEG 35KT 3399 9066 

HAIL...1.00IN
WIND...60MPH
 
$$

17
620 
WWUS54 KJAN 190857
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
357 AM CDT MON MAR 19 2018

MSC011-133-190907-
/O.CAN.KJAN.SV.W.0052.000000T0000Z-180319T0915Z/
Sunflower MS-Bolivar MS-
357 AM CDT MON MAR 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUNFLOWER AND
NORTHEASTERN BOLIVAR COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail is
still possible with this thunderstorm.

LAT...LON 3412 9066 3399 9066 3399 9047 3390 9046
      3394 9075 3396 9077 3398 9078 3401 9079
      3405 9078 3411 9072
TIME...MOT...LOC 0854Z 267DEG 38KT 3399 9056 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 12:40 AM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Mar 19, 12:40 AM CDT, 2 hours 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1240 AM CDT Mon Mar 19 2018

.UPDATE...
Updated for 06Z aviation discussion

&&

.AVIATION...
06Z TAF discussion:
While IFR ceilings currently overspread the area, patchy LIFR
visibilities in fog exist at JAN and HKS. Scattered showers,
mainly across the south, will continue to diminish overnight. The
dense fog will continue to spread out overnight and continue until
mid morning Monday when conditions begin to improve. A cold front
will begin moving into the region from the west by late morning.
Isolated showers and thunderstorms will be possible, mainly in the
GWO, GTR and MEI areas after noon. /26/

&&

.DISCUSSION...

Evening update discussion:

Still a complex scenario for tonight across the Lower Mississippi
Valley, although clarity is slowly increasing. A meandering
stalled front at the surface remains over the southern half of the
forecast area with instability over the region almost entirely of
an "elevated" nature (i.e., not based at the surface). But this
instability is not trivial (most unstable CAPE values ranging from
500 to 1500 j/kg in at least the southern half of the forecast
area). Plenty of deep layer wind shear exists aloft for
organization of thunderstorms into either supercell structures or
vigorous line segments.

Several hours ago convection got going in a hurry in a very
unstable regime over eastern Texas with this activity headed
across the Sabine River currently and likely into at least the
southwest portion of the forecast area around 11 pm. Storms are
generally not as vigorous as they were a few hours ago, but some
are still are expected to maintain strength to at least marginally
severe levels well into the night. There is still quite a bit of
uncertainty on exactly how far north into the region these storms
will extend as they track east along the general baroclinic zone
set up just north of the coast overnight. The SLIGHT and MARGINAL
risks of severe storms have been suppressed southward a bit on an
update from the Storm Prediction Center earlier this evening and
confidence of robust storms (with some severe hail being the main
threat) is best in the SLIGHT risk. Farther north in the MARGINAL
risk a few storms with hail up to quarter size are still possible,
but the prospect of there actually being more than a few storms
is more iffy. Fortunately, the storms being rooted above the
surface will make hail the primary threat although some gusty
winds are certainly still possible (mainly in the SLIGHT). Of
course it really takes surface-based convection to get tornadoes
and so that threat is looking pretty limited, but still not zero
in the SLIGHT risk area.

Updated HWO and hazard graphics have been sent. Expect most of the
severe threat to be at least temporarily done by 4 to 5 am as
activity clears to the east. We will still have to worry about
more storms firing up tomorrow during the day in mainly northern
and eastern portions of the region where some severe activity
still looks possible (although the severe risks tomorrow should be
much greater to our east in Alabama). Otherwise, there is also
potential for pockets of dense fog tonight which will have to be
monitored closely. It is not inconceivable we may need a dense fog
advisory in some areas late tonight if convection can clear out
fast enough. /BB/

Prior discussion below:

Tonight and Tomorrow... A difficult forecast has unveiled for the
short term period. Run to run CAM model consistency is poor while
most of the latest runs are far from being well initialized.
Although there's still considerable uncertainty with storm
initiation and and coverage throughout the evening and into
tomorrow morning, one thing remains certain, the atmosphere will
remain ripe to support severe storms.

As storms that impacted the region earlier today continue to
clear the ArkLaMiss to the east, instability will continue to
build south of a boundary currently draped across the southern
portions of the region as it begins to advance northward as a warm
front. A LLJ will develop tonight, pulling more gulf moisture
into the region. Impressive shear values will exist along and
south of the front while lapse rates will remain mainly below 6
C/km. Our first shot at severe weather will come by the way of the
showers/storms developing over east Texas this afternoon. If the
development in that region ramps up, the atmosphere could support
these storms as they cross LA and into our region by late
tonight/early tomorrow morning riding along the warm front. How
far the north the warm front actually progresses will determine
how far north the threat of severe weather will exist. The slight
risk was trimmed to only include areas south of the front. All 3
modes of severe weather will be possible with this possible storm
development but damaging winds and tornadoes will be the main
threats.

Another threat of severe weather will exist early on Monday as the
deep upper low begins to progress eastwards dragging a cold front
through the ArkLaMiss. Dry air will wedge into most of the area
ahead of the front, decreasing the chances of storms ahead of the
front. Areas in eastern MS may remain moist enough and will have
time to destabilize again ahead of the front. Large hail,
damaging winds and tornadoes will all be possible with any severe
storms that develop in this region ahead of the front. Drier air
will quickly filter into the region behind the front.

Monday night through Saturday: Come early Monday evening the last
storms accompanying the departing cold front will be ending over our
eastern most Mississippi counties. Cooler and much drier air will
filter into our CWA in the wake of the cold front but a potent
shortwave dropping out of the Central Plains will bring a low chance
of light rain to our northwest zones prior to sunrise. This
shortwave will swing southeast across the Gulf coast states Tuesday
and spread rain chances south across much of our CWA. Our southwest
zones should remain dry. The rain chances will end by Tuesday
evening and dry weather is expected for the whole CWA through
Friday. Northwest flow aloft will continue over our area Tuesday
night through Friday. A >1020mb surface high will build into our
region from the west Tuesday, become centered just north our CWA
Wednesday before shifting east of our region Thursday. This will
result in cooler than normal temperatures through Thursday morning
with near normal temperatures Thursday and Thursday night. Friday a
shortwave moving out of the southwest CONUS will deepen a Lee side
low. This will help increase return flow over our CWA along with
induced mid level ridging. Warmer than normal temperatures and an
increase in deep moisture is expected. The GFS is more progressive
than the ECMWF with this low pressure system but they agree that
rain chances will increase over the our northern zones Friday night.
Rain chances will increase over the remainder of our CWA Saturday
and saturday night as the cold front drops in and looks to stall
across our area. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       48  61  41  63 /   7  24   2   0
Meridian      50  62  40  63 /  17  20   4   0
Vicksburg     49  63  42  65 /   6  16   0   0
Hattiesburg   54  67  42  66 /  13  15   0   0
Natchez       50  63  42  65 /   5  10   0   0
Greenville    48  60  41  61 /  14  31   3   0
Greenwood     46  58  39  60 /   7  39   5   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Mar 18, 10:53 PM CDT, 4 hours 36 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1053 PM CDT Sun Mar 18 2018

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025-034>036-040>043-
047>049-055-056-200400-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Bolivar-Sunflower-Leflore-Washington-Humphreys-Holmes-
Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Simpson-
Smith-
1053 PM CDT Sun Mar 18 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...The rest of Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...remainder of tonight

FOG
THREAT...Limited
TIMING...remainder of tonight

Isolated severe thunderstorms will be possible late tonight into
early Monday morning. The primary hazard with any severe storms
that develop will be hail and gusty winds.

In addition, patchy dense fog reducing visibilities down to a
quarter mile or less is possible through the night.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of tonight.

MSZ026-028>033-038-039-200400-
Grenada-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-
Noxubee-
1053 PM CDT Sun Mar 18 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...The rest of Tonight and Monday

FOG
THREAT...Limited
TIMING...remainder of tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Monday

Patchy dense fog reducing visibilities down to a quarter mile or
less is possible through the night.

An isolated severe thunderstorm or two will be possible on
Monday. The main threats with any severe storms that may develop
will be hail and damaging winds. A tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Monday.

MSZ037-044>046-050>052-057-058-200400-
Attala-Leake-Neshoba-Kemper-Scott-Newton-Lauderdale-Jasper-Clarke-
1053 PM CDT Sun Mar 18 2018

This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.

.DAY ONE...The rest of Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...remainder of tonight through Monday

FOG
THREAT...Limited
TIMING...remainder of tonight

Isolated severe thunderstorms will be possible late tonight into
early Monday morning. The primary hazard with any severe storms
that develop will be hail and gusty winds.

Isolated severe thunderstorms will be possible again on Monday.
The main threats with any severe storms that may develop will be
hail and damaging winds. A tornado cannot be ruled out.

In addition, patchy dense fog reducing visibilities down to a
quarter mile or less is possible through the night.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
tonight through Monday.

LAZ023>026-MSZ053-054-059>065-072>074-200400-
Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Marion-Lamar-Forrest-
1053 PM CDT Sun Mar 18 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and south central Mississippi.

.DAY ONE...The rest of Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...remainder of tonight

FOG
THREAT...Limited
TIMING...remainder of tonight

Severe thunderstorms will be possible tonight through early
Monday morning. The main threats with these storms will be
damaging winds and large hail. A tornado cannot be ruled out.

In addition, patchy dense fog reducing visibilities down to a
quarter mile or less is possible through the night.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of tonight.

MSZ066-200400-
Jones-
1053 PM CDT Sun Mar 18 2018

This hazardous weather outlook is for portions of southeast
Mississippi.

.DAY ONE...The rest of Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly remainder of tonight

FOG
THREAT...Limited
TIMING...remainder of tonight

Severe thunderstorms will be possible tonight through early
Monday morning. The main threats with these storms will be
damaging winds and large hail. A tornado cannot be ruled out. In
addition, an isolated severe thunderstorms cannot be ruled out
through the day on Monday.

In addition, patchy dense fog reducing visibilities down to a
quarter mile or less is possible through the night.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
tonight through Monday.

MSZ027-200400-
Carroll-
1053 PM CDT Sun Mar 18 2018

This hazardous weather outlook is for portions of north central
Mississippi.

.DAY ONE...The rest of Tonight and Monday

FOG
THREAT...Limited
TIMING...remainder of tonight

In addition, patchy dense fog reducing visibilities down to a
quarter mile or less is possible through the night.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Saturday.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FOG*
Extreme...Widespread fog with visibilities near zero.
Significant...Fog with visibilities less than or equal to 1/4
 mile likely.
Elevated...Fog with visibilities less than or equal to 1/4 mile
 possible.
Limited...Patchy fog with visibilities less than or equal to 1/4
 mile possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Mar 18, 11:45 PM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
1145 PM CDT SUN MAR 18 2018

LAZ026-MSZ060-061-190530-
Concordia LA-Adams MS-Franklin MS-
1145 PM CDT SUN MAR 18 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONCORDIA PARISH...
WESTERN FRANKLIN AND CENTRAL ADAMS COUNTIES UNTIL 1230 AM CDT...

At 1145 PM CDT, Meteorologists were tracking a strong thunderstorm
near Sibley, or 14 miles south of Natchez, moving east at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Sibley around 1150 PM CDT.
  Kingston around 1200 AM CDT.
  Garden City around 1215 AM CDT.
  Kirby around 1230 AM CDT.

Other locations impacted by this storm include Roxie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3141 9173 3160 9101 3135 9090 3135 9098
      3134 9099 3135 9102 3132 9112 3137 9122
      3137 9127 3131 9143 3132 9147 3129 9147
      3128 9150 3126 9148 3123 9149 3122 9153
      3124 9154 3124 9156 3121 9159 3120 9167
TIME...MOT...LOC 0445Z 258DEG 36KT 3134 9146

TW
Special weather statement, Mar 19, 12:21 AM CDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
1221 AM CDT MON MAR 19 2018

MSZ054-059-061-062-190600-
Jefferson MS-Copiah MS-Lincoln MS-Franklin MS-
1221 AM CDT MON MAR 19 2018

...A STRONG THUNDERSTORM WILL AFFECT LINCOLN...SOUTHEASTERN
JEFFERSON...FRANKLIN AND SOUTHWESTERN COPIAH COUNTIES UNTIL 100 AM
CDT...

At 1220 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Fayette to near Kirby to near Garden
City. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Bude and New Hope around 1230 AM CDT.
  Mcbride and Union Church around 1235 AM CDT.
  Mccall Creek and Pleasant Hill around 1240 AM CDT.
  Allen and Caseyville around 1245 AM CDT.
  West Lincoln, Vaughn, Little Springs and Loyd Star around 1250 AM
  CDT.
  Brookhaven, Wesson, Martinsville, Center Point and Bogue Chitto
  around 100 AM CDT.

Other locations impacted by these storms include Beauregard and
Meadville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3148 9099 3173 9101 3183 9039 3152 9035
      3135 9049 3135 9098 3134 9099 3135 9102
      3134 9103 3133 9106 3134 9107 3133 9107
      3132 9111
TIME...MOT...LOC 0520Z 265DEG 41KT 3171 9098 3149 9096 3129 9111

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 11:45 PM CDTSpecial Weather StatementJANAdams45 min
Mar 19, 12:21 AM CDTSpecial Weather StatementJANFranklin, Lincoln39 min
Mar 19, 4:55 AM CDTDense Fog AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more5 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.